MathSciNet Relay Station
MathSciNet bibliographic data
MR2145485 60G15 (60K40 86A05)
Azaïs, Jean-Marc; León, José R.; Ortega, Joaquín Geometrical characteristics of Gaussian sea waves. J. Appl. Probab. 42 (2005), no. 2, 407–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement